Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach upset after taking vitamin B50 complex supplement?

I took a vitamin B50 complex for over 30 years. The Trader Joe s brand I used to take was discontinued so I bought a good one at Whole Foods. I have a really sensitive system. This one includes PABA, inositol, and choline and I m not sure the previous one had those. I m having lots of gastric upset, burping, fatigue, acid reflux. Can these symptoms come from these 3 ingredients?
Mon, 22 May 2017
Report Abuse
  Anonymous's Response
's  Response
Taking high doses of choline by mouth is POSSIBLY UNSAFE for adults. Doses over the Daily Upper Intake Levels (see dosage section below) are more likely to cause side effects such as sweating, a fishy body odor, gastrointestinal distress, diarrhea, and vomiting...so don't take regular.. if its causing problems.. take only becasoul capsule aa it has no Side effects
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi..i live in Hamburg,Germany..since 4 days i feel pain in my chest and lower chest..and sometimes feel stomach upset too immediately after...